# SDR P5CA2020111900385

- Difficulty date: November 17, 2020
- Submitted: November 20, 2020
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 18,993 hours, 5,127 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3964961
- Part serial: 1113
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L PACK OFF EICAS MESSAGE PACK OFF LIGHT.  PERFORMED LT PACK BITE THEN NO FAULT FOUND.  L FCV WIRING CHECK OK, IAW FIM 21-51 FAULT TREE 852.  REMOVED AND REPLACED L-PACK FLOW CONTROL VALVE AND L-PACK OPERATIONS NORMAL, PER AMM 21-51-01 ALSO L PACK OPERATION CHECK OK WITH BOTH ENGINE RUN.
